Neurology Expert Forum
Head Buzzing
About This Forum:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Fibromyalgia, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Head Buzzing

Internal Head buzzing, generating around sinus area for about the last two weeks.  Sometimes it is a gentle buzzing/vibration and at other times it feels as if it has a jerking sensation to it. At this point it comes and goes with extremes of vibrations appearing at random.  No other vibrations in body, and no pain or headache associated with this.
I have had this past experience about 5 years ago when I was on Imiprimine for depression.  I discontinued medication and shaking sensation went away.  I have looked through archives for general head shaking and tremors but found no reference to this particular problem.  No one can actually see my head shaking but I have the urge to bobble and move my head because it feels natural to move with what I feel internally.  I was recently medicated with Tequin for Upper resperatory but not sure if this is the cause.  Also on Nexium for reflux, but have been on this for some time.  Is there a name for this?  And what is it.  I've searched internet with no success and desire to find out what is going on and if I need to see Dr. for symptoms.
Related Discussions
Avatar_n_tn
Neurological complications of Tequin include seizures and headache as well as anxiety. Not quite sure what the vibration represents, but some patients who have head "bobbling" or a twisting/turning movement preferentially to one side have what's called a neck dystonia where the muscles involuntarily pull to one side producing abrnomal positioning and/or movement of the head. It's also quite possible that it may be a side effect not listed for Tequin or even an atypical headache. You could see how you do off the Tequin when the course is finished. Or consider seeing a neurologist for a formal exam. Even though no one can see the shaking, maybe someone can pick something up on the neuro exam. Good luck.
7 Comments
Blank
Avatar_n_tn
Hi. Tequin is in the quinolone family of antibiotics. I took Trovan 3 years ago which is now off the market. I strongly believe Tequin has caused your problems. I have tingling and muscle twitching to this day. I took it in April 98. It has been quite challenging, but I am almost positive that is the cause of your head buzzing. I have head sensations as well. Bye. Sharon

***@****
Blank
Avatar_n_tn
Dear;
Please read about my new treatment for migraine headache,
http://alisultaneh.8m.net
This is the end of migraine headache, I know how it,s difficult to belive me , but you can easy see if what I said true or not, by trying the pressure points in time of headache and you will see how headache will disapear completely.
http://my.webmd.com/content/article/1826.50526
http://sehha.com/diseases/headache/migraine03.htm
http://my.webmd.com/condition_center/mig

Best regards
Ali

Blank
Avatar_n_tn
If the buzzing is only in your head, it may be tinnitus. I have experienced this for six years now and it sounds like a roaring or a buzzing throughout your head or ears. It sounds different to different people. I also feel this "sound: throughout my head. I am not sure this is what you are experiencing, but it may be worth it to ask your dr. It can come and go or it can stay. There is no cure for it, but there are ways to relieve the sensation of the vibration. If this may be what you're experiencing, visit tinnitus.com.
Blank
Avatar_n_tn
Hi,

I think Iam having a similar problem to yours.  An additional
symptom is that I some times wake up with a banging noise
in my head.

This rumbling/jerky sensation  in the head, I wonder may be nerve
related or something because sometimes for me there is small
pain in the face or forehead at the same time this sensation
happens in the head.

I however am not taking any medication so I wonder if it is
related to medicine.

One thing I have noticed is that, If I have deep sleep in the
night and wake up fresh these problems seem to rarely occur
or completely disappear.


Also I noticed the problem started when I was under stress
in work.

Going to see a neuro will see what happens.
Blank
Avatar_n_tn
A related discussion, Buzz in my head was started.
Blank
Avatar_f_tn
"Buzzing, with jerky movement at base of head... "This is not neck dystonia.  

Two possible links to this unknown  but debilitating problem.

1) have you been through the new TSA screening booths at the airport? With hightened security more people traveling on United have been "randomly selected". A chemical is sprayed on you that helps security track you at the airport.  Unfortunately some people have a violent allergic reaction to the neurotoxins.

2) the HSV 1 virus (herpes cold sore) moves from oral to neurologic, then down to the spine causing permanant irriversable neurological damage.  This can not be cured but if detected a course of IV acyclovir, with antibiotic can slow down the course of the disease.  

These are just two potential items to look at.  I hope it helps inch you closer to an accurate diagnosis. Once we know the cause of a problem we can start working towards a solution.  

The neurological component causes a "buzzing" sensation that makes it difficult to take information in or to access long term memory.  
Blank
Avatar_f_tn
A related discussion, buzzing in head was started.
Blank
Avatar_m_tn
A related discussion, head buzzing was started.
Blank
5275750_tn?1365869154
A related discussion, Buzzing in the head was started.
Blank
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank